# SDR SWAA2021062175479

- Difficulty date: May 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 360 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS360 STR 8R AT PASSENGER CABIN ; 2021-229867 / REPLACED TIE CLIP LOC. BS 360 STR 8R AT PASSENGER CABIN.IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG # 140A9111 REV-C.; REPLACED TIE CLIP LOC. BS 360 STR 8R AT PASSENGER CABIN.IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG # 140A9111 REV-C. RII
